How Does Your Brain Score? Take the Staying Sharp Brain Health Assessment

Reply
Highlighted
Frequent Social Butterfly
Posts: 296
Registered: ‎05-23-2014

Re: Rash on lower legs

Message 1 of 3 (91 Views)

ph1947 wrote:

I have a discoloration on my lower right leg. It sometime itches so bad I want to scream. I did go to a doctor & he said it is 'veinous insufficiency'. That means that the vein isn't properly pumping the blood back up to the heart. It's kind of like a leaky valve & suggested compression stockings. For the itch, I found that cortisone 10 helps a lot.

Hope I was able to help a little. Good luck.

 

 

Thank you, my doctor told me the same thing and refered me to a vein specialist.  I havent been yet, .  Really don't know how serious,  I did ask doctor if could cause an heart attack, she said no.

I think a lot of the itching was because of dry skin, stopped using lotion for awhile,   but do still have itching and creepy crawly feelings at times.   I do use the compression socks,        She said the brown color is staining from the blood being so close to skin surface.   I know sure is ugly.  Even on top of my feet, which makes wearing sandals hard, very unsightly.  Again thanks. 


 

Info Seeker
Posts: 2
Registered: ‎11-01-2014

Re: Rash on lower legs

Message 2 of 3 (112 Views)

I have a discoloration on my lower right leg. It sometime itches so bad I want to scream. I did go to a doctor & he said it is 'veinous insufficiency'. That means that the vein isn't properly pumping the blood back up to the heart. It's kind of like a leaky valve & suggested compression stockings. For the itch, I found that cortisone 10 helps a lot.

Hope I was able to help a little. Good luck.

Frequent Social Butterfly
Posts: 296
Registered: ‎05-23-2014

Rash on lower legs

Message 3 of 3 (650 Views)

Started a small rash on top of feet 2 years ago.  Now all of lower legs are covered with this rash. No actual bumps.   Sometimes itches,  other times burns, sometimes hurts.   Other times feels like a cobweb is being swiped across leg.  Don't think lotion that I use as it used all over body,  no problems with rest of body.    At times it goes away, but leaves brown spots  then comes back with the red.   Any ideas   ....Have done some research,   something about circulation.